The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
guan yu poincare-bendixson huan yu ding li de yi ge xin zheng ming
Pages: 294-298
Year: Issue:  3
Journal: Journal of Shandong University of Science and Technology(Natural Science)

Keyword:  常微分方程庞加莱—班狄克生定理连续性极限环复盖;
Abstract: 本文指出,党新益给出的Poincare-Bendixson环域定理的新证明是错误的,其定义的g(φ)的连续性不能得到保证;并以该文的侧1作为反例进一步作了说明。
Related Articles
No related articles found